Convex and Discrete Geometry

[26] Sections and Projections of L_p-Zonoids and Their Polars

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40004

[ Download ] [ 2019-08-22 15:56:47 uploaded by liaijun ] [ 513 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] On the reverse dual Loomis-Whitney inequality

You-Ran Feng Henan Polytechnic University Qingzhong Huang Jiaxing University Ai-Jun Li Henan Polytechnic University

Convex and Discrete Geometry mathscidoc:1908.40003

[ Download ] [ 2019-08-22 15:51:44 uploaded by liaijun ] [ 482 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] New sine ellipsoids and related volume inequalities

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40002

[ Download ] [ 2019-08-22 15:46:29 uploaded by liaijun ] [ 420 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] the lp aleksandrov problem for origin-symmetric polytopes

Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1908.40001

Proceedings of the American Mathematical Society, 2019
[ Download ] [ 2019-08-20 21:51:48 uploaded by henryforever14 ] [ 511 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Existence of solutions to the even dual minkowski problem

Yiming Zhao New York University

Analysis of PDEs Convex and Discrete Geometry mathscidoc:1908.03002

Journal of Differential Geometry, 110, (3), 543-572, 2018
[ Download ] [ 2019-08-20 21:49:42 uploaded by henryforever14 ] [ 445 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] A note on deconvolution with completely monotone sequences and discrete fractional calculus

Lei Li Jian-Guo Liu

Convex and Discrete Geometry mathscidoc:1905.43015

Quart. Appl. Math., 76, 189-198, 2018
[ Download ] [ 2019-05-11 23:53:07 uploaded by jianguo ] [ 375 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] A geometric view of optimal transportation and generative model

Na Lei Dalian University of Technology Kehua Su Wuhan University Li Cui Beijing Normal University Shing-Tung Yau Harvard University Xianfeng Gu Stony Brook University

Computational Geometry Convex and Discrete Geometry Machine Learning TBD mathscidoc:1905.09001

Computer Aided Geometric Design, 68, 1-21, 2019.1
[ Download ] [ 2019-05-04 22:18:06 uploaded by ranier ] [ 1542 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Affine function-valued valuations

Jin Li Vienna University of Technology

Convex and Discrete Geometry mathscidoc:1904.40003

International Mathematics Research Notices, 212, 2018
[ Download ] [ 2019-04-30 20:56:46 uploaded by jin1234 ] [ 380 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 397 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] The dual Orlicz-Minkowski problem

Baocheng Zhu Hubei University for Nationalities Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03005

J. Geom. Anal., 28, (14), 3829–3855, 2018.12
[ Download ] [ 2019-04-18 06:07:39 uploaded by ydpzjumn ] [ 438 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] General volumes in the Orlicz-Brunn-Minkowski theory and a related Minkowski Problem I

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03004

Calc. Var. PDE., 58, 12, 2019
[ Download ] [ 2019-04-18 05:57:50 uploaded by ydpzjumn ] [ 424 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] The Orlicz-Petty bodies

Baocheng Zhu Hubei University for Nationalities Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1904.40002

Int. Math. Res. Notices, 2018, 4356-4403, 2018.7
[ Download ] [ 2019-04-18 05:35:40 uploaded by ydpzjumn ] [ 391 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Sphere packing bounds via spherical codes

Henry Cohn Microsoft Research Yufei Zhao MIT

Convex and Discrete Geometry mathscidoc:1904.40001

Duke Mathematical Journal , 163, 1965--2002, 2014
[ Download ] [ 2019-04-11 12:14:16 uploaded by yufeizhao ] [ 654 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] SL(n) covariant vector valuations on polytopes

Chunna Zeng Chongqing Normal University Dan Ma Shanghai Normal University

Convex and Discrete Geometry mathscidoc:1903.40001

Transactions of the American Mathematical Society, 370, (12), 8999–9023, 2018.12
[ Download ] [ 2019-03-20 13:12:42 uploaded by madan ] [ 565 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] The Dual Orlicz-Brunn-Minkowski theory

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40003

J. Math. Anal. Appl., 430, 810-829, 2015
[ Download ] [ 2018-06-10 09:40:45 uploaded by ydpzjumn ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] $L_p$ geominimal surface areas and their inequalities

Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40002

Int. Math. Res. Notes, 2015, 2465- 2498, 2015
[ Download ] [ 2018-06-10 09:21:58 uploaded by ydpzjumn ] [ 578 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] On the monotone properties of general affine surface areas under the Steiner symmetrization

Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40001

Indiana Univ. Math. J., 63, (1), 1-19, 2014
[ Download ] [ 2018-06-10 09:01:58 uploaded by ydpzjumn ] [ 532 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] The p-capacitary Orlicz–Hadamard variational formula and Orlicz–Minkowski problems

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland Ning Zhang University of Alberta

Analysis of PDEs Functional Analysis Convex and Discrete Geometry mathscidoc:1805.03001

Calculus of Variations and Partial Differential Equations, 57, 5, 2018.2
[ Download ] [ 2018-05-29 23:23:16 uploaded by ydpzjumn ] [ 576 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Entanglement Thresholds for Random Induced States

Guillaume Aubrun Université Claude Bernard Lyon 1 Stanislaw J. Szarek Case Western Reserve University Deping Ye Memorial University of Newfoundland

Functional Analysis Information Theory Convex and Discrete Geometry mathscidoc:1805.12001

Comm. Pure Appl. Math., 67, (1), 129-171, 2014.1
[ Download ] [ 2018-05-29 23:14:04 uploaded by ydpzjumn ] [ 596 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Enumeration of points, lines, planes, etc.

June Huh Institute for Advanced Study Botong Wang University of Wisconsin-Madison

Combinatorics Convex and Discrete Geometry mathscidoc:1803.43005

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:54:12 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] A Discrete Uniformization Theorem for Polyhedral Surfaces II

Xianfeng Gu Stony Brook University Feng Luo Rutgers University Jian Sun Tsinghua University Tianqi Wu Tsinghua University

Differential Geometry Convex and Discrete Geometry mathscidoc:1705.10003

Accepted by Journal of Differential Geometry (JDG), 2016
[ Download ] [ 2017-05-30 16:29:56 uploaded by yauawardadmin ] [ 681 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] A Discrete Uniformization Theorem for Polyhedral Surfaces I

Xianfeng Gu Stony Brook University Feng Luo Rutgers University Jian Sun Tsinghua University Tianqi Wu Tsinghua University

Differential Geometry Convex and Discrete Geometry mathscidoc:1705.10002

Accepted by Journal of Differential Geometry, 2016
[ Download ] [ 2017-05-30 16:25:29 uploaded by yauawardadmin ] [ 729 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] Inertial Proximal ADMM for Linearly Constrained Separable Convex Optimization

Caihua Chen Nanjing University Raymond H. Chan The Chinese University of Hong Kong Shiqian Ma The Chinese University of Hong Kong Junfeng Yang Nanjing University

Optimization and Control Convex and Discrete Geometry mathscidoc:1705.27001

Distinguished Paper Award in 2017

SIAM Journal on Imaging Sciences, 8, (4), 2239-2267, 2015
[ Download ] [ 2017-05-30 12:49:51 uploaded by yauawardadmin ] [ 1042 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Mixed brightness-integrals of convex bodies

Ni Li Hubei University for Nationalities Baocheng Zhu Hubei University for Nationalities

Convex and Discrete Geometry mathscidoc:1703.40041

[ Download ] [ 2017-03-22 01:27:06 uploaded by zhubaocheng ] [ 712 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Dual Orlicz-Brunn-Minkowski theory

Baocheng Zhu Hubei University for Nationalities Jiazu Zhou Southwest University Wenxue Xu Southwest University

Convex and Discrete Geometry mathscidoc:1703.40040

[ Download ] [ 2017-03-22 01:24:20 uploaded by zhubaocheng ] [ 1313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved